Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extensions of a ring by a ring with a bimodule structure


Author: Carl W. Kohls
Journal: Proc. Amer. Math. Soc. 25 (1970), 846-851
MSC: Primary 16.80
DOI: https://doi.org/10.1090/S0002-9939-1970-0262301-0
MathSciNet review: 0262301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A type of ring extension is considered that was introduced by J. Szendrei and generalizes many familiar examples, including the complex extension of the real field. We give a method for constructing a large class of examples of this type of extension, and show that for some rings all possible examples are obtained by this method. An abstract characterization of the extension is also given, among rings defined on the set product of two given rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.80

Retrieve articles in all journals with MSC: 16.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0262301-0
Keywords: Ring extension, bimultiplication ring, biadditive function, bimodule, commutative ring with identity, integral domain
Article copyright: © Copyright 1970 American Mathematical Society